Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Weak uniform distribution for divisor functions. II
HTML articles powered by AMS MathViewer

by Francis J. Rayner PDF
Math. Comp. 51 (1988), 331-337 Request permission


The author’s methods (reference [4]) are developed further to apply to divisor functions ${\sigma _i}$ for even values of i. The results of calculations for even values of i in the range $4 \leq i \leq 50$ are tabulated.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11N69, 11N37
  • Retrieve articles in all journals with MSC: 11N69, 11N37
Additional Information
  • © Copyright 1988 American Mathematical Society
  • Journal: Math. Comp. 51 (1988), 331-337
  • MSC: Primary 11N69; Secondary 11N37
  • DOI:
  • MathSciNet review: 942160